# SDR DL73S950481

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Fs 657
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE BL 0.07 FLOORBEAM OF THE WING CENTER SECTION WAS FOUND CRACKED AT STA 657.  THE UPPER CAP WAS COMPLETELY CRACKED, BUT NO CRACKS WERE FOUND IN THE WEB.  PER B737 S/B 737-57-1210, THE CAP WILL BE REPAIRED.
